# SDR AALA200802476

- Difficulty date: September 30, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD TAIL CONE CAT WALK INOPERATIVE.  REPAIRED CONNECTOR FOR EMERGENCY LIGHT AT OVERHEAD TAIL CONE CAT WALK.  SYSTEM GROUND CHECKED NORMAL OPS.
